MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INTERMITTENT FEMALE CATHETER; BARD UTIL-CATH VINYL FEMALE WHISTLE TIP INTERMITTENT CATHETER 14FR

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INTERMITTENT FEMALE CATHETER; BARD UTIL-CATH VINYL FEMALE WHISTLE TIP INTERMITTENT CATHETER 14FR
Model Number 015914
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the catheters were sticky and could not be used.
 
Event or Problem Description
It was reported that the catheters were sticky and could not be used.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿does not allow for easy insertion/removal of the catheter¿.A potential root cause for this failure could be "incorrect coating lumps or flakes".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿2.Holding the labia apart with one hand, take the catheter and insert the tip of the catheter slowly into the urethra.".

Brand Name
BARD® INTERMITTENT FEMALE CATHETER
Common Device Name
BARD UTIL-CATH VINYL FEMALE WHISTLE TIP INTERMITTENT CATHETER 14FR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key9072526
Report Number1018233-2019-05677
Device Sequence Number3730712
Product Code KOD
UDI-Device Identifier00801741039027
UDI-Public(01)00801741039027
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model Number015914
Device Catalogue Number015914
Device Lot NumberNGVL1435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date09/26/2019
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown